# SDR CALA2025050204418

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 53,850 hours, 18,978 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

STYROFOAM INGESTED INTO ENG 2 INSPECTED #2 ENGINE INLET AND EXHAUST AND FOUND REMANENTS OF A BAG ON THE OGVS IN THE BYPASS. REMOVED BAG PIECES AND FOUND NO FURTHER DEFECTS. SPOKE WITH CREW AND NO ENGINE FLUXUATIONS AND NO ABNORMAL SMELL IN THE CABIN. OK TO CONTINUE.
